ITEM METADATA RECORD
Title: The lebesgue integral without measure-theory
Authors: Van Daele, Alphons # ×
Issue Date: 1990
Publisher: Mathematical assoc amer
Series Title: American mathematical monthly vol:97 issue:10 pages:912-915
ISSN: 0002-9890
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science